# SDR AALA202511061323

- Difficulty date: September 25, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 75,982 hours, 29,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO DOOR CUTOUT LOWER SEALING PROFILE BETWEEN FR 55 AND FR 56. REPLACED SEALING PROFILE PER SRM 51-42-11.
